# SDR DALA2025122309381

- Difficulty date: December 23, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 80,720 hours, 10,499 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK UPPER SURFACE FOUND CORRODED AT FR 56 TO FR 57, -Y450.   REPLACED THE SEAT TRACK IAW SRM 53-41-15-300-002. (1365338)
